# SDR SWIA200414015

- Difficulty date: October 24, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 16,671 hours, 13,949 cycles
- Engine: Ge CF343B1
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Aoa Vane
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAINS 1.27 STALL GREEN LINE SHOWS 280 KTS AT FLIGHT LEVEL 290 WHEN CO-PILOT'S IS NOT EVEN VISIBLE. NO STALL TAPE INDICATION.  REMOVED AND REPLACED BOTH LT AND RT AOA VANES IAW MM 27-35-05.   OPERATIONAL CHECK GOOD IAW AMM 27-35-01.  PN 45150340  SN OFF 338 AND SN OFF 332.
